| Model Number |
25-60-70 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information were not provided.H10: livanova deutschland manufactures the flow sensor measurement.The incident occurred in united states.A livanova field service engeneet was dispatched to the customer and found the flow sensor and the flow module were out of tolerance.They have been replaced.Performed flow test performance passed.Performed all functional checks per tsi system is functional and ready for use.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland has received a report that, during a procedure, patient blood flow will not correlate when the rpm maxs out.There was no patient injury.
Additional Manufacturer Narrative
H10: complaints database analysis revealed no similar event since unit installation in 2019.It cannot be ruled out that the root cause of the reported event was a defective flow sensor and module due to wear.